MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175926P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(3331/213) the device history records review concluded that there was no non-conformance/planned deviation in relation with the event reported.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 22f01.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that while preparing for total arch replacement surgery, discoloration was found as the collagen melted in the product.The operation was completed with another product of the same model stored at the hospital.There was no harm or effect on the patient.Complaint (b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular for examination.A visual inspection was performed by a quality control (qc) technician and the quality assurance supervisor, they concluded that, at the time of qc the product was in compliance with the specifications.(67) the conducted investigation concludes that the returned product was conform to the specifications.

Brand Name
HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16434023
Report Number1640201-2023-00005
Device Sequence Number7401162
Product Code MAL
UDI-Device Identifier00384401018643
UDI-Public(01)00384401018643
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175926P0
Device Catalogue NumberM00202175926P0
Device Lot Number22F01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose